Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

History of angina. Taking medication for cholesterol and blood thinning. Have head numbness and giddiness

My dad (70 years old).... angina issues in 2003... currently taking medication for cholesterol and blood thinning ( aspirin ). He also has spondilitis and back pain (prolasped disc). He has recently (over the past 3 months) started experiencing numbness on the head and giddiness (losing balance) infrequently. This usually (but not always) occurs when stopping after walking for a few minutes. This feeling lasts no more than a 10-15 seconds. This goes away by itself (dad generally holds on to something so that he doesn t lose balance and fall). Family history of high BP on dad s mom side. Need potential Diagnosis
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The symptom brought on by effort and relieved by rest points to reduced blood supply.
With a history of angina before, he should be investigated for deterioration of his Coronary Artery Disease. Angio may be required.

If the tests are negative, he will need neurological assessment and assistance.
MRI / MRA may be required.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor